# SDR HALA0800550

- Difficulty date: April 26, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 63,925 hours, 29,846 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Rvdt
- Part number: 3A1260A
- Part serial: A1234
- Condition: Malfunctioned
- Location: L/E Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

TE FLAP DISAGREE LIGHT WHEN FLAPS 15 SELECTED.  USED ALTN FLAPS FOR LANDING W/ABOUT 13 DEG FLAPS LANDING SPEED 160 KITS.  ACCOMPLISHED FIM 27-51-00 FIG 114C.  FOUND M548 SLAT OUTBOARD RVDT FAULT REMOVED AND REPLACED SLAT OUTBOARD RVDT (M548) PER AMM 27-81-11.  OPERATIONAL CK GOOD.
